# SDR DALA2019043002735

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 63,777 hours, 49,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHTS ABOVE DOOR AFT POS INOP. R/R BATTERIES IN EMER BATT PACK PER MD88 AMM 33-53. OPS CK GOOD.
